# SDR VJ32002F00017

- Difficulty date: March 18, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: 6827302
- Condition: Seized
- Location: Rt Control Yoke
- Part time: 2,031 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CONTROLS LOCKED UP IN FLIGHT.  THE PILOT WAS ABLE TO UNLOCK THE CONTROL IN FLIGHT WITH A JERK;  AFTER THE CONTROLS WERE FREE THE PILOT NOTICED THAT THE BUSING ON THE RIGHT CONTROL YOKE WAS FROZEN TO THE SHAFT OF THE CONTROL YOKE.  SEE DETAILS ATTRACTED FROM THE PARTS BOOK ITEM NR 20 (BUSHING PART NUMBER 68273-02).  NEW BUSHING INSTALLED AND OPERATION OF THE FLIGHT CONTROL CHECKED NORMAL.
